Title: Spectral radius and degree sequence of a graph
Authors: Liu, Chia-an
Weng, Chih-wen
應用數學系
Department of Applied Mathematics
Keywords: Graph;Adjacency matrix;Spectral radius;Degree sequence
Issue Date: 15-Apr-2013
Abstract: Let G be a simple connected graph of order n with degree sequence d(1), d(2), ... , dr, in non-increasing, order. The spectral radius rho(G) of G is the largest eigenvalue of its adjacency matrix. For each positive integer l at most n, we give a sharp upper bound for rho(G) by a function of d(1), d(2), ... ,d(l), which generalizes a series of previous results. (C) 2013 Elsevier Inc. All rights reserved.
URI: http://dx.doi.org/10.1016/j.laa.2012.12.016
http://hdl.handle.net/11536/21348
ISSN: 0024-3795
DOI: 10.1016/j.laa.2012.12.016
Journal: LINEAR ALGEBRA AND ITS APPLICATIONS
Volume: 438
Issue: 8
Begin Page: 3511
End Page: 3515
Appears in Collections:Articles


Files in This Item:

  1. 000316521500025.pdf